Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    8
  • views
    3494

Breaking Out With New Spots Everyday


Genesys

932 views

So around 2 months post my 1.2mg per kg accutane 6 month course and I'm getting pimples everyday. I count around 10 today. The only difference between pre and post accutane is that I no longer get cysts or spots on my back. Althoug I'm expecting them to come back in a few months.

The isotrex gel hasn't had any noticeable benefit so I have asked for duac, but that isn't available due to manufacturer problems so got to revist doctor to get something else.

Had the most frustrating time with the derm who told me I will have to wait 12 months before going back on tane. I quizzed them on this and they said it was a legal requirement. I then made an official complaint as that's utter nonsense.

If the new cream doesn't work and I can't get tane off the nhs I will just buy it off the net.

4 Comments


Recommended Comments

Ask for clindamycin phosphate 1% benzoyl peroxide 5% gel. That is generic for benzaclin. I have been using it for years and swear by it. ;)

Link to comment

There are people who have taken tane more than once and it did not help them, there are also people who have taken it and had horrible side effects which makes them regret taking the tane to begin with… nothing is guaranteed but the more pills you take the more risks you take associated with some bad side effects. Do not rush into the second course too soon. What you call utter nonsense might be a very real risk to your body due to continuous accutane intake. As much as I liked clear skin while on accutane, I did not enjoy losing hair and getting acne back post my treatment. Side effects where not permanent for me but there are real people here with some permanent negative changes they deal with post accutane. Do not rush.

Link to comment

Thanks Leanna. I'm using that exact combination too. It was in duac which was the only topical that ever worked but they don't have that in uk anymore so I have had to get panoxyl and clindamycin separately. It sucks though. Both kind of smell, sting and are expensive. Long term usage can't be good for the skin. I think accutane is the better long term solution, even if I have to wait a year

Link to comment

I'm also breaking out with new spots everyday... I've almost finished my 2nd months and my skin has just gotten worse. I've already been on the anti inflammitories and they helped but nothing has improved! Wondering when I'm going to see results? I'm on 40mg a day and I'm 130 pounds

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×